# SDR SWI2024F01224

- Difficulty date: September 4, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 51,276 hours, 33,903 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE OF WING FAIRING 196 AR ON RH AND LH HAS CORROSION.     (C-CHECK RO 11/9/2024)    SUPPORT ANGLE FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED IAW CRJ700 SRM 51-40-06
